# SDR 95ZZZX4582

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6771Q
- Make and model: Scwzer G164B
- Aircraft serial: 28013
- Engine: Pwa R985AN14B
- System (JASC): 8110 · Power Recovery Turbine
- Part: Bearing
- Part number: 12768
- Condition: Failed
- Location: Supercharger
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE EXPERIENCED TOTAL LOSS OF POWER SHORTLY AFTER TAKEOFF.  AIRCRAFT CRASHED.  NO INJURY TO PIC, AIRCRAFT INCURRED SUBSTANTIAL DAMAGE.  SUBSEQUENT INSPECTION DISCLOSED THE FAILURE OF THE THREE SUPERCHARGER IMPELLER SUPPORT BEARINGS, PN 12768.  TWENTY-NINE DAMAGED ROLLERS RETRIEVED FROM BLOWER SUPPORT BEARING CAVITY.  ENGINE TT:  7,245.5 HOURS.  ENGINE T.S.O.:  495.5 HOURS.
